Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Jayce R. Getz

Research Interests: Number theory

Automorphic representations and arithmetic geometry.

Algebraic cycles, arithmetic geometry, automorphic representations, L-functions, number theory, Number theory, Representation theory, Shimura varieties, Trace formulas
Areas of Interest:

Limits of trace formulae
Relative trace formulae
Shimura varieties

Recent Publications
  1. Getz, JR; Liu, B, A refined Poisson summation formula for certain Braverman-Kazhdan spaces, Science China Mathematics, vol. 64 no. 6 (June, 2021), pp. 1127-1156 [doi[abs]
  2. Getz, JR, A summation formula for the Rankin-Selberg monoid and a nonabelian trace formula, American Journal of Mathematics, vol. 142 no. 5 (October, 2020), pp. 1371-1407 [doi[abs]
  3. Getz, JR; Liu, B, A summation formula for triples of quadratic spaces, Advances in Mathematics, vol. 347 (April, 2019), pp. 150-191 [doi[abs]
  4. Getz, JR, Secondary terms in asymptotics for the number of zeros of quadratic forms over number fields, Journal of the London Mathematical Society, vol. 98 no. 2 (April, 2018), pp. 275-305, WILEY [doi[abs]
  5. Getz, JR, Nonabelian fourier transforms for spherical representations, Pacific Journal of Mathematics, vol. 294 no. 2 (January, 2018), pp. 351-373, Mathematical Sciences Publishers [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320